Apr 20, 2010
Can Atripla cause a rash on the palms and tops of your hands and insides of the arms? I have now been on Atripla 9 days and just woke up with a rash. I have looked through the website and have not found specifics. Online I can only find syphilis rashes on the palms of the hands. I was just tested a week ago but now am thinking I need to get tested again because the only information I can find about rashes on the palms of the hands is a syphilis infection. Please help!
Response from Dr. Henry
Atripla can cause a rash as you describe but as you point out syphilis would also be on the list of possibilities. For most patients with a drug rash the Atripla can be continued. Recommend informing your HIV doc so he/she can monitor the situation. KH
- Bodybuilders With Hiv
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
- What Pills Can You Take To Get Rid Of Bacterial Vaginosis Or A Yeast Infection?
- What Medication Is Used To Treat Chlamydia?
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
- What Is The Quickest Way To Get Rid Of Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.